Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 11, NWS Green Bay, WI

January 27, 2012

NWS Green Bay, WI issued this small craft advisory at Jan 27, 2012, 3:26 PM CST. It took effect at Jan 28, 2012, 6:00 AM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2012, 3:26 PM CST (21:26 UTC)
In effect from
Jan 28, 2012, 6:00 AM CST
Expired
Jan 28, 2012, 10:00 PM CST
In force
16 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WHUS73 KGRB 272126
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CST FRI JAN 27 2012

...GUSTY WEST WINDS EXPECTED SATURDAY...

.WINDS ARE EXPECTED TO INCREASE SATURDAY MORNING BEHIND A COLD
FRONT PASSING THROUGH THE AREA FRIDAY NIGHT. GUSTY WEST WINDS WILL
CONTINUE THROUGH AFTERNOON BEFORE SUBSIDING BY SATURDAY NIGHT.

LMZ541>543-280530-
/O.NEW.KGRB.SC.Y.0011.120128T1200Z-120129T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
326 PM CST FRI JAN 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 PM CST
SATURDAY. 

* WINDS...WEST WINDS WILL INCREASE SATURDAY MORNING TO 30 KTS BY
  SATURDAY AFTERNOON.

* DUE TO OFFSHORE FLOW...WAVES WILL REMAIN AT 2 TO 4 FT DURING
  THE EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
593 
WHUS73 KGRB 280305
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CST FRI JAN 27 2012

...GUSTY WEST WINDS EXPECTED SATURDAY...

.WINDS ARE EXPECTED TO INCREASE SATURDAY MORNING BEHIND A COLD
FRONT PASSING THROUGH THE AREA LATE FRIDAY NIGHT. GUSTY WEST WINDS
WILL CONTINUE THROUGH AFTERNOON BEFORE SUBSIDING BY SATURDAY
NIGHT.

LMZ541>543-281115-
/O.CON.KGRB.SC.Y.0011.120128T1200Z-120129T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
905 PM CST FRI JAN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM CST
SATURDAY...

* WINDS...WEST WINDS WILL INCREASE SATURDAY MORNING TO AROUND 30
  KTS BY SATURDAY AFTERNOON.

* DUE TO OFFSHORE FLOW...WAVES WILL REMAIN AT 2 TO 4 FT DURING 
  THE EVENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
968 
WHUS73 KGRB 280931
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 AM CST SAT JAN 28 2012

...GUSTY WEST WINDS TODAY...

.WINDS ARE EXPECTED TO INCREASE THIS MORNING IN THE WAKE OF A COLD
FRONT. THE GUSTY WEST WINDS WILL CONTINUE THROUGH THE AFTERNOON
BEFORE SUBSIDING THIS EVENING.

LMZ541>543-281800-
/O.CON.KGRB.SC.Y.0011.120128T1200Z-120129T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
331 AM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS...WEST WINDS WILL INCREASE TO AROUND 30 KTS.

* DUE TO AN OFFSHORE FLOW...WAVES WILL REMAIN AT 2 TO 4 FT DURING 
  THE EVENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
536 
WHUS73 KGRB 281613
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CST SAT JAN 28 2012

...GUSTY WEST WINDS EXPECTED...

.GUSTY WEST WINDS WILL CONTINUE THROUGH THIS EVENING...IN THE
WAKE OF A STRONG COLD FRONT. THE GUSTY WEST WINDS WILL SLOWLY
DIMINISH BY EARLY TONIGHT.

LMZ541>543-290015-
/O.CON.KGRB.SC.Y.0011.000000T0000Z-120129T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1013 AM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS...WEST WINDS WILL INCREASE TO AROUND 30 KTS.

* DUE TO AN OFFSHORE FLOW...WAVES WILL REMAIN AT 2 TO 4 FT 
  DURING THE EVENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
366 
WHUS73 KGRB 282143
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CST SAT JAN 28 2012

...GUSTY WEST WINDS EXPECTED THROUGH THIS EVENING...

.GUSTY WEST WINDS WILL CONTINUE THROUGH THIS EVENING...IN THE
WAKE OF A STRONG COLD FRONT. THE GUSTY WEST WINDS WILL DIMINISH
LATER THIS EVENING.

LMZ541>543-290400-
/O.CON.KGRB.SC.Y.0011.000000T0000Z-120129T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
343 PM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WEST WINDS WILL CONTINUE AT 15 TO 25 KTS THIS EVENING...THEN
  DIMINISH LATE THIS EVENING.

* DUE TO AN OFFSHORE FLOW...WAVES WILL REMAIN AT 2 TO 4 FT THIS
  EVENING...THEN SUBSIDE TO 1 TO 3 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
255 
WHUS73 KGRB 290344
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
944 PM CST SAT JAN 28 2012

...WEST WINDS DIMINISHING...

LMZ541>543-290445-
/O.CON.KGRB.SC.Y.0011.000000T0000Z-120129T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
944 PM CST SAT JAN 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WEST WINDS WILL DIMINISH TO 10 TO 20 KTS BY MIDNIGHT. A FEW
  GUSTS TO 25 KTS ARE POSSIBLE ALONG NORTHERN DOOR COUNTY THROUGH
  MIDNIGHT.

* WAVES WILL SUBSIDE TO 1 TO 3 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 2:50 PM CST, 36 minutes earlier.

Area forecast discussion, Jan 27, 2:50 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CST FRI JAN 27 2012

.SHORT TERM...TONIGHT AND SATURDAY...SNOW TRENDS AND AMOUNTS ARE THE
MAIN FCST CONCERNS TONIGHT...WITH SKY COVER...WINDS AND TEMPERATURES
ON SATURDAY.

THE S/W TROF CURRENTLY OVER NORTHWEST MN AND AN ASSOCIATED COLD
FRONT MOVG THROUGH EASTERN MN WILL BE THE MAIN PLAYERS WITH REGARD
TO SNOWFALL POTENTIAL TONIGHT. A SECOND S/W TROF OVER SE SASK/SW
MANITOBA WILL BE FOLLOWING CLOSE ON ITS HEELS...BUT SHOULDN'T
PHASE WITH THE INITIAL WAVE UNTIL IT HAS PASSED EAST OF WI. WITH
THIS IN MIND...EXPECT MOST PLACES TO GET A SHORT BURST OF SNOW ALONG
AND AHEAD OF THE FRONT...PROBABLY ONLY 3 TO 6 HOURS AT ANY GIVEN
LOCATION. THE PSBL EXCEPTION IS FAR NE WI...WHERE SNOW MAY LINGER A
BIT LONGER LATE TONIGHT DUE TO THE ARRIVAL OF THE NEXT UPPER TROF.
ALTHOUGH THE DURATION WILL BE SHORT...STEEP LAPSE RATES WILL RESULT
IN BRIEF PERIODS OF MODERATE TO HEAVY SNOW AT TIMES. SNOWFALL
RATES OF INCH AN HOUR WERE REPORTED EARLIER IN NE MN...WITH ACCUMS
AROUND 2 INCHES NR DLH. THINK THAT SIMILAR AMOUNTS WILL OCCUR ACROSS
NORTHERN WI...WHERE THE BEST COMBINATION OF FORCING...INSTABILITY
AND DENDRITIC GROWTH POTENTIAL EXISTS. FARTHER SOUTH...GENERALLY
EXPECTING AROUND AN INCH FROM CENTRAL INTO EAST CENTRAL WI. LOOK
FOR PARTIAL CLEARING TO OCCUR AFTER THE SNOW ENDS OVERNIGHT.

ON SATURDAY...FORECAST MODELS SUGGEST THAT LOW CLOUDS WILL DEVELOP
ACROSS THE REGION. HOWEVER...WITH WEST WINDS AND SUBSIDENCE OVER
THE AREA...DON'T THINK THIS WILL HAPPEN. SUSPECT WE'LL SEE PARTLY
SUNNY CONDITIONS...WITH BLUSTERY WEST WINDS (GUSTING TO 25+ MPH)...
AND HIGHS IN THE 20S.

.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY.

AFTER A LONGWAVE TROUGH OVER EASTERN NORTH AMERICA MOVES TO THE
NORTHERN ATLANTIC OCEAN EARLY IN THE PERIOD...A WEAKLY POSITIVE PNA
PATTERN WILL SET UP OVER NORTH AMERICA.  THIS IS USUALLY A COLD
PATTERN FOR THE GREAT LAKES REGION...BUT THERE WILL NOT BE MUCH COLD
AIR OVER CANADA AS A RESULT OF THE POLAR VORTEX RESIDING IN THE
OTHER HEMISPHERE.  MODELS ARE IN GOOD AGREEMENT WITH THE SECONDARY
WAVE DROPPING INTO THE REGION SATURDAY NIGHT BUT TIMING PROBLEMS
DEVELOP EARLY NEXT WEEK WITH IMPINGING ENERGY MOVING OVER THE WEST
AND INTO THE CENTRAL U.S.  THE LATEST OPERATIONAL MODEL RUNS HAVE
SHOWED A SLOWER TIMING OVER THE PAST COUPLE RUNS...THOUGH THE 12Z
GFS MAY BE A TAD TOO SLOW WHEN COMPARING IT TO THE ENSEMBLE MEAN.
THE ECMWF LOOKS ON THE FAST SIDE HOWEVER...SO A SLOWER SOLUTION
SEEMS MORE PLAUSIBLE. BUT WILL MAKE LITTLE CHANGES TO THE ALLBLEND
WHICH KEEPS THE MAJORITY OF POPS IN THE TUESDAY TO TUESDAY NIGHT
PERIOD...WHICH JIVES WITH THE MODEL PREFERENCE ABOVE.

SATURDAY NIGHT INTO MONDAY...DYNAMIC LOOKING SHORTWAVE WILL BE
DIVING SOUTHEAST OVER THE NORTHERN MISSISSIPPI VALLEY AND INTO
SOUTHERN WISCONSIN/NORTHERN ILLINOIS SATURDAY NIGHT.  PATH OF THIS
SHORTWAVE WOULD BE CONDUCIVE TO PLACING CENTRAL AND E-C WISCONSIN
INTO THE COMMA HEAD OF THE WAVE.  THOUGH THE WAVE WILL NOT HAVE MUCH
MOISTURE WITH IT...IT WILL HAVE DECENT QG FORCING AND VERY GOOD
INSTABILITY WITH MID-LEVEL LAPSE RATES OF 8 TO 8.5 C/KM.  GIVEN THE
DYNAMICS OF THE WAVE AND THE PROXIMITY OF THE COMMA HEAD...THE
CHANCE OF PRECIP LOOKS BETTER THAN THE MODELS INDICATE ASSUMING THE
TRACK OF THE WAVE REMAINS SIMILAR.  WILL INCREASE POPS ACROSS THE
SOUTH.  THE PRECIP SHOULD MOVE ON TO THE EAST BY 12Z SUNDAY LEAVING
NORTHWEST FLOW...MODESTLY COLDER AIR...AND CLEARING SKIES IN ITS
WAKE.  HIGHS WILL MAINLY BE IN THE MID TEENS TO LOW 20S.  SURFACE
RIDGE AXIS WILL BE SHIFTING ACROSS THE REGION SUNDAY EVENING AND
REBOUNDING MID-LEVEL HEIGHTS WILL ALLOW WARM ADVECTION TO MOVE INTO
THE NORTHERN MISSISSIPPI VALLEY LATE.  SATURATION LOOKS PLENTY DEEP
ENOUGH FOR PTYPE TO BE SNOW AS IT PUSHES INTO CENTRAL WISCONSIN.
WILL INCREASE POPS HERE ALSO.  THE 850MB WARM FRONT WILL PUSH ACROSS
THE AREA ON MONDAY WITH ASSOCIATED FGEN CONTINUING TO PRODUCE LIGHT
PRECIP.  PROGGED SOUNDINGS INDICATE MOSTLY SNOW FOR PTYPE BUT
SUPPOSE THERE IS A SMALL CHANCE THAT THERE COULD BE SOME FREEZING
RAIN MIXED IN ON THE SOUTHWEST EDGE OF THE PRECIP CLOSEST TO THE
WARMER AIR.  WILL KEEP A MENTION IN THE FORECAST.

REST OF THE FORECAST...WILL SEE VARIOUS PIECES OF PACIFIC SHORTWAVE
ENERGY MOVING ACROSS THE REGION DURING THE TUESDAY-WEDNESDAY
TIMEFRAME.  WILL FOCUS ON THE TUESDAY AND TUESDAY NIGHT PERIOD WHEN
POPS ARE POSSIBLE...WITH MAINLY RAIN AND RAIN-SNOW MIX ON TUESDAY
TURNING TO SNOW AND RAIN-SNOW MIX TUESDAY NIGHT.  THE PATTERN
AMPLIFIES LATER IN THE WORK WEEK...WITH PROBABLY ANOTHER BRIEF SHOT
OF POLAR AIR ARRIVING ON FRIDAY.  THE NOT SO TRUSTY ALLBLEND DOES
NOT PRODUCE MUCH OF A CHANCE OF SNOW...BUT IT WOULD NOT BE ALL THAT
SURPRISING WITH UPPER TROUGHING OVERHEAD.  TEMPS MOSTLY ABOVE NORMAL
THROUGH THE PERIOD EXCEPT FOR FRIDAY WHEN THEY SHOULD BE CLOSER TO NORMAL.
&&

.AVIATION...A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL
MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT...BRINGING A
3 TO 6 HOUR PERIOD OF SNOW TO THE TAF SITES. THE SNOW IS EXPECTED
TO AFFECT RHI/AUW/CWA DURING THE LATE AFTERNOON/EARLY EVG...AND
ATW/GRB FROM MID-EVENING THROUGH EARLY SAT MORNING. THE SNOW MAY
BE BRIEFLY MODERATE TO HEAVY AT TIMES...ESPECIALLY ACROSS NORTHERN
WI. SOME MARGINAL LLWS IS EXPECTED THIS EVG. EXPECT CLEARING TO
OCCUR AFTER THE SNOW ENDS. GUSTY WEST WINDS ARE ANTICIPATED ON
SATURDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/MPC
Hazardous weather outlook, Jan 27, 3:02 PM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CST FRI JAN 27 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
302 PM CST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A BAND OF SNOW WILL MOVE ACROSS THE AREA TONIGHT. TOTAL ACCUMULATIONS
WILL RANGE FROM AROUND AN INCH IN CENTRAL AND EAST CENTRAL WISCONSIN
TO 1 TO 3 INCHES OVER NORTHERN WISCONSIN. REDUCED VISIBILITIES AND
SLIPPERY ROADS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

LIGHT SNOW IS POSSIBLE OVER CENTRAL AND EAST-CENTRAL WISCONSIN
LATE SATURDAY NIGHT...WHICH COULD CREATE SLICK SPOTS ON AREA
ROADWAYS.

HAZARDOUS TRAVEL IS POSSIBLE LATE SUNDAY NIGHT AND MONDAY. LIGHT
SNOW...OR A COMBINATION OF LIGHT SNOW AND LIGHT FREEZING RAIN WILL
CAUSE UNTREATED ROADS AND BRIDGES TO BECOME SLICK.

.SPOTTER INFORMATION STATEMENT...

SNOW OBSERVERS ARE URGED TO RELAY THEIR REPORTS TO THE NATIONAL WEATHER
SERVICE TONIGHT.

LMZ521-522-541>543-282115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
302 PM CST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TSK/MPC

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.